# SDR GTIA9700077

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL NR 21 HAS 6 CRACKS IN HAT CHANNELS.  REMOVED DAMAGED AREAS, FABRICATED DOUBLERS AND INSTALLED IAW SRM 53-05, 51-10-3, 51-10-4, 53-30-2.  (M)
